Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A theorem on the rotation group of the two-sphere


Authors: Deane Montgomery and Leo Zippin
Journal: Bull. Amer. Math. Soc. 46 (1940), 520-521
DOI: https://doi.org/10.1090/S0002-9904-1940-07251-9
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 4 (1942), 309--312
MathSciNet review: 0002147
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07251-9